MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0, FR8A-SPR-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events issues questionnaire was completed by quality with limited information.Potential causes of pain are programming parameters, interference with non-curonix device, change in posture or proximity of electrode to target nerve resulting in stimulation of nerves outside of the target nerve, stimulator electrical failure, interference from other electro magnetic sources, off-label use and patient contraindicating conditions.The patient was instructed to wear the device 30 minutes prior to getting up.Additionally, the device was reprogrammed and the patient's pain levels dropped significantly.The stimulator is used to treat pain.The cause of the hospitalization is unknown.However, the cause of not receiving pain relief is due to incorrect programming parameters (user error - clinical representative).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issue rates remain acceptably low; thus, capa is not required. other adverse events issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported not receiving any pain relief and being hospitalized two weeks after the permanent implant procedure.The cause for hospitalization is unknown as the patient and the hospital could not provide a reason.However, the patient reported feeling paralysis when they reach over their head prior to the implant.Additionally, the patient mentioned feeling pain in the morning as they do not wear the device at night.The patient was instructed to wear the device 30 minutes prior to getting up.Additionally, the device was reprogrammed and the patient's pain levels dropped significantly and the device is working well.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key17453741
Report Number3010676138-2023-00160
Device Sequence Number7341574
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public(01)00818225020693(17)240401(01)00818225020648(17)240401(21)2B14815-43
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2024
Device Model NumberFR8A-RCV-A0, FR8A-SPR-B0
Device Lot NumberSWO220428, SWO220428
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale